# SDR CA970429012

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30256
- Condition: Cracked
- Location: Bolt Holes
- Part time: 2,656 hours
- Component: Cleveland, D30256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INSPECTION THE AME FOUND BOTH WHEEL ASSEMBLIES TO HAVE CRACKS PROPAGATING FROM EACH BOLT HOLE.
